[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 50.16.52.237. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Views 665
Citations 0
Observation
July 2016

Erythema Dyschromicum Perstans Response to Isotretinoin

Author Affiliations
  • 1Department of Dermatology, The First Affiliated Hospital, Sun Yat-sen University, Guangzhou, China
  • 2Department of Dermatology, The Eastern Hospital of The First Affiliated Hospital, Sun Yat-sen University, Guangzhou, China
  • 3Department of Pathology, The First Affiliated Hospital, Sun Yat-sen University, Guangzhou, China
JAMA Dermatol. 2016;152(7):841-842. doi:10.1001/jamadermatol.2015.6185

Erythema dyschromicum perstans (EDP), also called ashy dermatosis, is a rare acquired and chronic dermatosis, characterized by asymptomatically and progressively hyperpigmented macules of various size on the trunk, face, and extremities.1 Its exact cause is unknown, and its treatment remains controversial.1 We describe a 48-year-old Chinese man with EDP who was successfully treated with low-dose isotretinoin over a period of 7 years.

First Page Preview View Large
First page PDF preview
First page PDF preview
×